Families of Periodic Orbits emanating from Homoclinic Orbits in the Restricted Problem of Three Bodies

Jacques Henrard, Juan Navarro

    Résultats de recherche: Contribution à un journal/une revueArticle

    Résumé

    We describe and comment the results of a numerical exploration on the evolution of the families of periodic orbits associated with homoclinic orbits emanating from the equilateral equilibria of the restricted three body problem for values of the mass ratio larger than $\mu_1$. This exploration is, in some sense, a continuation of the work reported in (Henrard, 2002). Indeed it shows how, for values of $\mu$ larger than $\mu_1$, the {\it Trojan web} described there is transformed into families of periodic orbits associated with homoclinic orbits. Also we describe how families of periodic orbits associated with homoclinic orbits can attach (or detach) themselves to (or from) the best known families of symmetric periodic orbits.
    langue originaleAnglais
    Pages (de - à)285-304
    Nombre de pages20
    journalCelestial Mechanics and Dynamical Astronomy
    Volume89
    Etat de la publicationPublié - 2004

    Empreinte digitale Examiner les sujets de recherche de « Families of Periodic Orbits emanating from Homoclinic Orbits in the Restricted Problem of Three Bodies ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation